Bellwethers for boundedness of composition operators on weighted banach spaces of analytic functions Journal Article


Author: Bourdon, Paul S.
Article Title: Bellwethers for boundedness of composition operators on weighted banach spaces of analytic functions
Journal Title: Journal of the Australian Mathematical Society
Volume: 86
Issue: 3
ISSN: 1446-7887
Publisher: Cambridge University Press (Green)  
Date Published: 2009
Start Page: 305
End Page: 314
SHERPA: Green
W&L Authors
  1. Bourdon, Paul
    19 Bourdon